# SDR SWAA2014120834748

- Difficulty date: November 23, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 27,718 hours, 13,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLOORBOARD SUPPORT CORRODED BETWEEN BS 727 TO 735.  R & R SUPPORT IAW SRM.
